Really need advice and help with medinket

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Really need advice and help with medinket

This topic contains 0 replies, has 1 voice, and was last updated by  DmxDex 1 month, 2 weeks ago.

  • Author
    Posts
  • #173020

    DmxDex
    Participant

    I am 34 male.

    I started on 10mg dexamphetamine at 28. That was roll a rollercoaster.

    I have tried strattera that made me depressed and agressive.

    Elvanse similar to dexamphetamine.

    I am on medikinet which seems more tolerable. I have constant headaches though. The headaches tend to be more mild but seem to make me agitated and tired. Medikinet can also make me feel withdrawn and like I need to be on my own at times.

    The headaches are a big issue and dont go away after long term use.

    What can u do about it?

    I have heard about calcium channel blockers. Are they worth a try?

You must be logged in to reply to this topic.